Imperial College London

Professor Richard Thomas FRS

Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics



richard.thomas Website




659Huxley BuildingSouth Kensington Campus





This is the homepage for Professor Richard Thomas FRS of the Department of Mathematics, Imperial College London.

His research interests include algebraic geometry, mirror symmetry and Calabi-Yau manifolds, moduli problems and invariants derived from them.

Richard Thomas' personal webpage can be found at



Gholampour A, Thomas RP, 2019, Degeneracy loci, virtual cycles and nested Hilbert schemes I, Tunisian Journal of Mathematics, Vol:2, ISSN:2576-7658, Pages:633-665

Maulik D, Thomas RP, 2019, Sheaf counting on local K3 surfaces, Pure and Applied Mathematics Quarterly, Vol:14, ISSN:1558-8599

Kool M, Thomas RP, 2018, Stable pairs with descendents on local surfaces I: the vertical component, Pure and Applied Mathematics Quarterly, Vol:13, ISSN:1558-8599

Tanaka Y, Thomas RP, Vafa-Witten invariants for projective surfaces I: stable case, Journal of Algebraic Geometry, ISSN:1534-7486, Pages:562-562

More Publications